# SDR COMA2011121990041

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 9,954 hours, 6,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 21C1413A
- Part serial: H020444
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 9,952 hours, 6,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM JFK UPON GEAR RETRACTION, RECEIVED NOSE GEAR DISAGREE THAT DID NOT REMAIN.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  FOUND LEFT MLG PRESSURE SWITCH TO BE AT FAULT.  REMOVED AND REPLACED LEFT PRESSURE SWITCH.  OPS CHECK GOOD.
